Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Cumulants of Multivariate Multinomial Distributions

John Wishart
Biometrika
Vol. 36, No. 1/2 (Jun., 1949), pp. 47-58
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2332528
Stable URL: http://www.jstor.org/stable/2332528
Page Count: 12
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Cumulants of Multivariate Multinomial Distributions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
47
    47
  • Thumbnail: Page 
48
    48
  • Thumbnail: Page 
49
    49
  • Thumbnail: Page 
50
    50
  • Thumbnail: Page 
51
    51
  • Thumbnail: Page 
52
    52
  • Thumbnail: Page 
53
    53
  • Thumbnail: Page 
54
    54
  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56
  • Thumbnail: Page 
57
    57
  • Thumbnail: Page 
58
    58